Mechanical Engineering Faculty Research

Title

Optimum Dimensions of Convective Straight Fins with Profile Curvature Effect

Document Type

Article

Publication Date

1987

Abstract

Abandoning the length-of-arc simplification, this paper presents a systematic study on the optimum dimensions for convective straight fin of various profiles. The optimum results are set forth in non-dimensional parameters and presented in terms of transcendental equations as well as graphical forms.

Publication Title

AIChE Symposium Series

Volume

83

Issue

257

First Page

77